RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 181–189 (Mi mz9494)  

This article is cited in 1 scientific paper (total in 1 paper)

On the representability of a direct interlacing of groups by matrices

Yu. E. Vapné

Novosibirsk State University

Abstract: A criterion for the representability of the direct interlacing of an arbitrary group and a solvable group by matrices over a field is established.

Full text: PDF file (1074 kB)

English version:
Mathematical Notes, 1970, 7:2, 110–114

Bibliographic databases:

UDC: 512.4
Received: 27.12.1968

Citation: Yu. E. Vapné, “On the representability of a direct interlacing of groups by matrices”, Mat. Zametki, 7:2 (1970), 181–189; Math. Notes, 7:2 (1970), 110–114

Citation in format AMSBIB
\Bibitem{Vap70}
\by Yu.~E.~Vapn\'e
\paper On the representability of a direct interlacing of groups by matrices
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 181--189
\mathnet{http://mi.mathnet.ru/mz9494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=258969}
\zmath{https://zbmath.org/?q=an:0235.20038}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 110--114
\crossref{https://doi.org/10.1007/BF01093492}


Linking options:
  • http://mi.mathnet.ru/eng/mz9494
  • http://mi.mathnet.ru/eng/mz/v7/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Bardakov, O. V. Bryukhanov, “O lineinosti nekotorykh rasshirenii”, Vestn. NGU. Ser. matem., mekh., inform., 7:3 (2007), 45–58  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:78
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020